×

zbMATH — the first resource for mathematics

Unitary processes with independent increments and representations of Hilbert tensor algebras. (English) Zbl 1194.81138
This paper studies unitary increment processes driven by a quantum stochastic integral equation. The authors show, under a few natural and technical assumptions, that these processes are unitarily equivalent to a Hudson-Parthasarathy flow.

MSC:
81S25 Quantum stochastic calculus
46L53 Noncommutative probability and statistics
47D03 Groups and semigroups of linear operators
60G51 Processes with independent increments; Lévy processes
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] L. Accardi, J.-L. Journé and J. M. Lindsay, On multi-dimensional Markovian cocycles, in Quantum probability and applications, IV (Rome, 1987), 59-67, Lecture Notes in Math., 1396, Springer, Berlin, 1989. · Zbl 0674.60064
[2] I. M. Gel’fand and N. Ya. Vilenkin, Generalized functions. Vol. 4, Applications of harmonic analysis, Translated by Amiel Feinstein, Academic Press, New York, 1964. 785 · Zbl 0136.11201
[3] K. B. Sinha and D. Goswami, Quantum stochastic processes and noncommutative geometry, Cambridge Tracts in Mathmatics, 169, Cambridge Univ. Press, Cambridge, 2007. · Zbl 1144.81002 · doi:10.1017/CBO9780511618529
[4] R. L. Hudson and J. M. Lindsay, On characterizing quantum stochastic evolutions, Math. Proc. Cambridge Philos. Soc. 102 (1987), no. 2, 363-369. · Zbl 0644.46046 · doi:10.1017/S0305004100067372
[5] J.-L. Journé, Structure des cocycles markoviens sur l’espace de Fock, Probab. Theory Related Fields 75 (1987), no. 2, 291-316.
[6] R. L. Hudson and K. R. Parthasarathy, Quantum Ito’s formula and stochastic evolu- tions, Comm. Math. Phys. 93 (1984), no. 3, 301-323. · Zbl 0546.60058 · doi:10.1007/BF01258530
[7] , Stochastic dilations of uniformly continuous completely positive semigroups, Acta Appl. Math. 2 (1984), no. 3-4, 353-378. · Zbl 0541.60066 · doi:10.1007/BF02280859
[8] J. M. Lindsay and A. G. Skalski, Quantum stochastic convolution cocycles. I, Ann. Inst. H. Poincaré Probab. Statist. 41 (2005), no. 3, 581-604. · Zbl 1074.81044 · doi:10.1016/j.anihpb.2004.10.002 · numdam:AIHPB_2005__41_3_581_0 · eudml:77859
[9] , Quantum stochastic convolution cocycles. II, Comm. Math. Phys. 280 (2008), no. 3, 575-610. · Zbl 1149.81015 · doi:10.1007/s00220-008-0465-x · arxiv:math/0611497
[10] J. M. Lindsay and S. J. Wills, Markovian cocycles on operator algebras adapted to a Fock filtration, J. Funct. Anal. 178 (2000), no. 2, 269-305. · Zbl 0969.60066 · doi:10.1006/jfan.2000.3658
[11] , Construction of some quantum stochastic operator cocycles by the semigroup method, Proc. Indian Acad. Sci. Math. Sci. 116 (2006), no. 4, 519-529. · Zbl 1123.47052 · doi:10.1007/BF02829707 · arxiv:math/0606545
[12] L. Sahu and K. B. Sinha, Characterization of unitary processes with independent and stationary increments. Submitted to Ann. Inst. Henri Poincaré, Probabilités et Statistiqués, Available at: http://lanl.arxiv.org/abs/0804.1948 · Zbl 1203.81094
[13] P.-A. Meyer, Quantum probability for probabilists, Lecture Notes in Math., 1538, Springer, Berlin, 1993. · Zbl 0773.60098 · doi:10.1007/BFb0084701
[14] A. Mohari and K. B. Sinha, Quantum stochastic flows with infinite degrees of freedom and countable state Markov processes, Sankhy\? a Ser. A 52 (1990), no. 1, 43-57. · Zbl 0719.60126
[15] , Stochastic dilation of minimal quantum dynamical semigroup, Proc. Indian Acad. Sci. Math. Sci. 102 (1992), no. 3, 159-173. · Zbl 0766.60119
[16] K. R. Parthasarathy, An introduction to quantum stochastic calculus, Monographs in Mathematics, 85, Birkhäuser, Basel, 1992. · Zbl 0751.60046
[17] K. R. Parthasarathy and K. B. Sinha, Stochastic integral representation of bounded quantum martingales in Fock space, J. Funct. Anal. 67 (1986), no. 1, 126-151. · Zbl 0594.60059 · doi:10.1016/0022-1236(86)90047-9
[18] M. Schürmann, Noncommutative stochastic processes with independent and station- ary increments satisfy quantum stochastic differential equations, Probab. Theory Re- lated Fields 84 (1990), no. 4, 473-490. · Zbl 0685.60070 · doi:10.1007/BF01198315
[19] M. Schürmann, White noise on bialgebras, Lecture Notes in Math., 1544, Springer, Berlin, 1993. · Zbl 0773.60100 · doi:10.1007/BFb0089237
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.